# SDR CA000905004

- Difficulty date: June 16, 2000
- Submitted: September 12, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Aircraft time: 41,525 hours, 39,549 cycles
- Engine: Rroyce SPEY55515
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 5504632
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: D, J
- Precautionary procedure: C

## Discrepancy

(CAN) THE PILOT RPTED LT INBOARD MAIN WHEEL TIRE ASSY BLEW ON ROTATION & GEAR SAFE IND. LIGHT WENT OUT. MAINT CNTL TROUBLESHOT PROBLEM WITH FLT CREW BUT WERE UNABLE TO GET LEFT MAIN GEAR TO INDICATE DOWN AND  LOCKED. DECISION MADE TO DIVERT WHERE EMERG LDG CARRIED OUT - AFTER BURNING OFF EXCESS FUEL. A/C LANDED W/O INCID., PASSENGERS WERE DEPLANED & TRANSPORTED TO TERMINAL BY BUS. INIT MAINT INSP REVEALED RETREAD ON NR 2 TIRE HAD LET GO - TIRE ASSY STILL AT 100 PSI. MAINT INST GEAR PINS, CHANGED #1 & #2 TIRES (P/N 9550462-2)&FERRIED FURTHER INSP REVEALED DAMAGE TO L/H SIDE STAY ASSY (P/N 2004900 1), LOWER TOGGLE STRIKER SUB-ASSY (P/N 200
